Academic
Publications
Cyclotomic constructions of external difference families and disjoint difference families

Cyclotomic constructions of external difference families and disjoint difference families,10.1002/jcd.20218,Journal of Combinatorial Designs,B. Huang,

Cyclotomic constructions of external difference families and disjoint difference families  
BibTex | RIS | RefWorks Download
Journal: Journal of Combinatorial Designs - J COMB DES , vol. 17, no. 4, pp. 333-341, 2009
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.